On nonstationary Stokes problem in exterior domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, p. 395-449
@article{ASNSP_1997_4_24_3_395_0,
     author = {Maremonti, Paolo and Solonnikov, Vsevolod Alekseevi\v c},
     title = {On nonstationary Stokes problem in exterior domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1997},
     pages = {395-449},
     zbl = {0958.35103},
     mrnumber = {1612381},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_3_395_0}
}
Maremonti, P.; Solonnikov, V. A. On nonstationary Stokes problem in exterior domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, pp. 395-449. http://www.numdam.org/item/ASNSP_1997_4_24_3_395_0/

[1] A. Benedek - A.P. Calderon - R. Panzone, Convolution operators on Banach space valuedfunctions, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 356-365. | MR 133653 | Zbl 0103.33402

[2] O.V. Besov - V.P. Il'In - S.M. Nikol'Si, Integral representations of functions and imbedding theorems, V.H. Winston & Sons,1978. | Zbl 0392.46022

[3] M.E. Bogovski, Solution of the first boundary value problem for the equation of continuity of an incompressible medium, Soviet Math. Dokl. 20 (1979), 1094-1098. | MR 553920 | Zbl 0499.35022

[4] W. Borchers - T. Miyakawa, Algebraic L2 decay for Navier-Stokes flows in exterior domains, Acta Math. 165 (1990), 189-227. | MR 1075041 | Zbl 0722.35014

[5] W. Borchers - T. Miyakawa, L2-decay for Navier-Stokes Flows in unbounded domains, with application to exterior stationary flows, Arch. Rational Mech. Anal. 118 (1992), 273-295. | MR 1158939 | Zbl 0756.76018

[6] W. Borchers - W. Varnhorn, On the boundedness of the Stokes semigroup in two-dimensional exterior domains, Math. Z. 213 (1993), 275-299. | MR 1221717 | Zbl 0794.35070

[7] R. Farwig - H. Sohr, The stationary and non-stationary Stokes system in exterior domains with non-zero divergence and non-zero boundary values, Math. Methods Appl. Sci. 17 (1994), 269-291. | MR 1265181 | Zbl 0798.35125

[8] C. Foias, Une remarque sur l'unicité des solutions des équations de Navier-Stokes en dimension n, Bull. Soc. Math. France 89 (1961), 1-8. | Numdam | MR 141902 | Zbl 0107.07602

[9] G.P. Galdi, An introduction to the Mathematical theorey of the Navier-Stokes equations, Springer-Verlag, 1994.

[10] G.P. Galdi - P. Maremonti, Monotonic decreasing and asymptotic behavior of the kinetic energy for weak solutions of the Navier-Stokes equations in exterior domains, Arch. Rational Mech. Anal. 94 (1986), 253-266. | MR 846064 | Zbl 0617.35108

[11] G.P. Galdi - C.G. Simader, Existence, uniqueness and Lq estimates for the Stokes problem in an exterior doamin, Arch. Rational Mech. Anal. 112 (1990), 291-318. | MR 1077262 | Zbl 0722.35065

[12] Y. Giga - H. Sohr, On the Stokes operator in exterior domains, J. Fac. Sci. Univ. Tokyo 36 (1989), 103-130. | MR 991022

[13] Y. Giga - H. Sohr, Abstract LP estimates for the Cauchy problem with applications to the Navier-Stokes equations in exterior domains, J. Funct. Anal. 102 (1991), 72-94. | MR 1138838 | Zbl 0739.35067

[14] Y. Giga - H. Sohr, LP estimates for the Stokes system, Func. Analysis and Related Topics 102 (1991), 55-67. | MR 1138838 | Zbl 0804.47019

[15] H. Iwashita, Lq - Lr estimates for solutions of the nonstationary Stokes equations in an exterior domain and the Navier-Stokes initial value problems in Lq spaces, Math. Ann. 285 (1989), 265-288. | MR 1016094 | Zbl 0659.35081

[16] H. Kozono - T. Ogawa, Decay properties of strong solutions for the Navier-Stokes equations in two-dimensional unbounded domains, Arch. Rational Mech. Anal. 122 (1993), 1-17. | MR 1207238 | Zbl 0781.35053

[17] O.A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, Gordon and Breach, 1969. | MR 254401 | Zbl 0184.52603

[18] O.A. Ladyzhenskaya - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Translations of Math. Monographs AMS 23, 1968. | Zbl 0174.15403

[19] P. Maremonti, On the asymptotic behaviour of the L2-norm of suitable weak solutions to the Navier-Stokes equations in three-dimensional exterior domains, Comm. Math. Phys. 198 (1988), 385-400. | MR 958803 | Zbl 0682.35088

[20] P. Maremonti, Some results on the asymptotic behaviour of Hopf weak solutions to the Navier-Stokes equations in unbounded domains, Math. Z. 210 (1992), 1-22. | MR 1161167 | Zbl 0738.35064

[21] P. Maremonti - V.A. Solonnikov, An estimate for solutions of the Stokes system in exterior domains, Zap. Nauch. Sem. LOMI 180 (1990), 105-120. | MR 1067337 | Zbl 0719.35068

[22] P. Maremonti - V.A. Solonnikov, On the estimates of solutions of evolution Stokes problem in anisotropic Sobolev spaces with a mixed norm, Zap. Nauch. Sem. LOMI 223 (1994), 124-150. | MR 1359996 | Zbl 0909.35105

[23] C. Miranda, Istituzioni di analisi funzionale lineare, Unione Mat. Italiana, Oderisi Gubbio Ed., 1978.

[24] R. Salvi, The nonstationary problem for the Navier-Stokes equations in regions with moving bounadaries, J.Math. Soc. Japan 42 (1990), 495-502. | MR 1056833 | Zbl 0779.35091

[25] C.G. Simader - H. Sohr, The Helmholtz decomposition in Lq and related topics, Math. Problems Related to the Navier-Stokes Equations, Galdi G.P. Ed., Advances in Math. for Applied Sc., World Scientific 11 1992, 1-35. | MR 1190728 | Zbl 0791.35096

[26] V.A. Solonnikov, Estimates for the solutions of a nonstationary linearized system of Navier-Stokes equations, Tran. Amer. Math. Soc. 75 (1968), 1-116. | Zbl 0187.03402

[27] V.A. Solonnikov, Estimates for solutions of nonstationary Navier-Stokes equations, J. Soviet Math. 8 (1977), 467-528. | Zbl 0404.35081

[28] V.A. Solonnikov, A-priori estimates for second order equations of parabolic type, Proceedings of Steklov Math. Inst. 70 (1964), 133-212. | MR 162065 | Zbl 0168.08202

[29] S. Ukai, A solution formula for the Stokes equation in Rn+, Comm. Pure Appl. Math. 40 (1987), 611-621. | MR 896770 | Zbl 0638.76040

[30] W. Von Wahl, The equations of Navier-Stokes and abstract parabolic equations, Vieweg, Braunschweig-Wiesbaden, 1985. | MR 832442

[31] V.I. Yudovich, Method of linearization in hydrodinamical stability theory, Rostov University, 1984. | Zbl 0553.76038